# SDR ASAA12510940

- Difficulty date: January 13, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 16,770 hours, 5,139 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START CHECKLIST DURING RECALL GOT "CONT CAB" "ZONE TEMP" LIGHT.  DOES RESET WITH MASTER CAUTION.  BITE CHECK GOOD REF AMM 21 61 00.  SYSTEM VERIFIED WORKING.
